# SDR FDEA201309022104

- Difficulty date: September 2, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 24,450 hours, 13,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221321200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STRUCTURE FR 14-17 AT STA -Y1959, EVIDENCE OF SURFACE DETERIORATION AND DAMAGE AROUND FASTENER HOLES -Y1959 CABIN FLOOR TOP CAP SUPPORT STRUCTURE REPLACED IAW SRM 51-40-21 AND SRM 51-72-10 AT FR 14-17 AT STA -Y1959.  REPAIR CLASSED AS MAJOR.
